EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 152, No. 2, pp. 369-382, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 152, No. 2, pp. 369-382 (2000)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Projective varieties invariant by one-dimensional foliations

Marcio G. Soares

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition